# SDR MASA200500101

- Difficulty date: February 11, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 12,313 hours, 10,850 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0465
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,221 hours, 1,937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2725 FROM PHL TO BGM RETURNED TO THE FIELD DUE TO A GEAR DISAGREE.  MAINTENANCE IS IN THE PROCESS OF TROUBLESHOOTING.  MAINTENANCE REMOVED AND REPLACED THE SELECTOR VALVE, OPS CHECKED GOOD.
